# SDR UIEA2015012000010

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 760,490 hours, 16,051 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HAS AN OIL LEAK FROM THE GEARBOX.  TRANSFER SHAFT HOUSING, FOUND FWD HORIZONTAL DRIVE SHAFT HOUSING O RING DAMAGED.  R & R THE FWD & AFT HORIZONTAL DRIVE SHAFT HOUSING O RINGS.  OPERATIONS CHECK GOOD & NO LEAKS NOTED AT THIS TIME.
